Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 6, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Feb 22, 2008, 4:00 PM EST for McIntosh County, Georgia. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2008, 4:00 PM EST (21:00 UTC)
- Expired
- Feb 22, 2008, 4:45 PM EST
- In force
- 45 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
County McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 110 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 4:20 PM EST | HAIL 1 | Darien, GA | PUBLIC REPORTED QUARTER SIZE HAIL IN DARIEN. REFERRED THROUGH MEDIA. |
| Feb 22, 4:22 PM EST | HAIL 0.5 | Darien, GA | DIME SIZED HAIL FELL FOR 5 MINUTES. |
| Feb 22, 4:26 PM EST | HAIL 1.25 | Darien, GA | PUBLIC REPORTED HAIL BETWEEN QUARTER AND HALF-DOLLAR SIZE STARTED TEN MINUTES AGO AND STILL OCCURRING INTERMITTENTLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 12:26 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 222101
SVRCHS
GAC191-222145-
/O.NEW.KCHS.SV.W.0006.080222T2100Z-080222T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
400 PM EST FRI FEB 22 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 445 PM EST
* AT 400 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF GARDI TO
14 MILES SOUTHEAST OF GARDI TO 13 MILES EAST OF NAHUNTA...MOVING
EAST AT 45 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
COX...
TOWNSEND...
EULONIA...RIDGEVILLE...
CRESCENT...PINE HARBOR...
SHELLMAN BLUFF...
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.
LAT...LON 3131 8142 3141 8159 3154 8167 3158 8157
3161 8119 3157 8120 3155 8125 3155 8118
3152 8116 3137 8127 3132 8127 3130 8130
3131 8137 3127 8138 3126 8140
TIME...MOT...LOC 2100Z 265DEG 43KT 3148 8166 3137 8164
3124 8173
$$3 follow-up statements
000
WWUS52 KCHS 222112
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EST FRI FEB 22 2008
GAC191-222145-
/O.CON.KCHS.SV.W.0006.000000T0000Z-080222T2145Z/
MCINTOSH GA-
412 PM EST FRI FEB 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR MCINTOSH COUNTY...
AT 412 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TOWNSEND TO COX TO 14 MILES
SOUTHWEST OF DARIEN...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...MERIDIAN...PINE
HARBOR...RIDGEVILLE...SAPELO ISLAND...SHELLMAN BLUFF...TOWNSEND AND
VALONA.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3131 8142 3141 8159 3154 8167 3158 8157
3161 8119 3157 8120 3155 8125 3155 8118
3152 8116 3137 8127 3132 8127 3130 8130
3131 8137 3127 8138 3126 8140
TIME...MOT...LOC 2112Z 265DEG 43KT 3153 8151 3138 8147
3125 8156
$$000
WWUS52 KCHS 222131
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
429 PM EST FRI FEB 22 2008
GAC191-222145-
/O.CON.KCHS.SV.W.0006.000000T0000Z-080222T2145Z/
MCINTOSH GA-
429 PM EST FRI FEB 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR EASTERN MCINTOSH COUNTY...
AT 429 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHELLMAN BLUFF TO 6 MILES
SOUTHWEST OF RACCOON BLUFF TO 8 MILES SOUTHEAST OF DARIEN...MOVING
EAST AT 45 MPH.
AT 426 PM EST...THE PUBLIC REPORTED ONE AND ONE QUARTER INCH HAIL IN
DARIEN.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3134 8145 3159 8139 3161 8119 3157 8120
3155 8125 3155 8118 3152 8116 3141 8125
3132 8127 3130 8130 3132 8135 3131 8137
3126 8139
TIME...MOT...LOC 2129Z 265DEG 43KT 3155 8127 3140 8123
3127 8132
$$000
WWUS52 KCHS 222144
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EST FRI FEB 22 2008
GAC191-222153-
/O.EXP.KCHS.SV.W.0006.000000T0000Z-080222T2145Z/
MCINTOSH GA-
444 PM EST FRI FEB 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH COUNTY WILL
EXPIRE AT 445 PM EST...
AT 444 PM EST...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3134 8145 3159 8139 3161 8119 3157 8120
3155 8125 3155 8118 3152 8116 3141 8125
3132 8127 3130 8130 3132 8135 3131 8137
3126 8139
TIME...MOT...LOC 2143Z 265DEG 43KT 3156 8107 3141 8103
3128 8113
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 3:46 PM EST, 14 minutes earlier.
Area forecast discussion, Feb 22, 3:46 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
346 PM EST FRI FEB 22 2008
...SEVERE THUNDERSTORM WATCH 74 IN EFFECT FOR PORTIONS OF
SOUTHEAST GEORGIA THROUGH EARLY THIS EVENING...
.SYNOPSIS...
A FRONTAL BOUNDARY JUST SOUTH OF THE AREA WILL SLOWLY LIFT NORTH
TONIGHT AS A SERIES OF LOW PRESSURE AREAS MOVES ALONG IT. A COLD
FRONT WILL MOVE THROUGH FROM THE WEST LATE SATURDAY THEN A
SECONDARY FRONT WILL MOVE THROUGH ON SUNDAY. HIGH PRESSURE WILL
BUILD IN FOR MONDAY BEFORE ANOTHER COLD FRONT MOVES THROUGH
TUESDAY OR TUESDAY NIGHT. STRONG HIGH PRESSURE WILL REBUILD BEHIND
THE FRONT FOR LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SFC FNTL BNDRY IS ANALYZED FROM NEAR KSAV TO KAMG CONTINUING W
OVER SRN GA...BUT THEN PARALLELS THE SC COASTLINE N OF KSAV. THIS
FNTL BNDRY WILL GRADUALLY LIFT NWD TNGT...BUT SOME DEBATE IN THE
TIMING OF ITS PROGRESSION DUE TO THE STRENGTH OF AN INLAND HIGH
PRES WEDGE. A VERY LARGE RANGE OF TEMPS HAS BEEN EXPERIENCED OVER
THE CHS CWFA TODAY DUE TO THIS WEDGE...WITH UPR 40S SEEN FOR FAR
INLAND AREAS WHEREAS SITES NEAR THE ENTRANCE OF THE ALTAMAHA RIVER
ARE IN THE MID 70S. SIMILAR SPREADS ARE SEEN IN DEWPOINTS...WITH
LOW-MID 40S FAR INLAND TO MID-UPR 60S FAR S. AS THE WMFNT LIFTS
N...THESE DIFFERENCES SHOULD SMOOTH AND ALLOW FOR MIN TEMPS TNGT
TO BE IN THE LOW 50S N TO UPR 50S S SO THE POSSIBILITY IS THERE
FOR SOME SITES TO HAVE RISING TEMPS THIS EVENING THROUGH OVERNIGHT.
AS FAR AS PRECIP...SFC CONVERGENCE ALONG AND N OF THE BNDRY ALONG
WITH STRONG ISENTROPIC ASCENT IS MAKING FOR WIDESPREAD RAIN OVER
MUCH OF THE NRN 2/3 OF THE CWFA. HOWEVER...FURTHER S WHERE
INSTABILITY IS GREATER...SEVERAL BOWING SEGMENTS HAVE SHOWED UP ON
KCLX RADAR COMING FROM THE SW. LI/S JUST S OF THE CHS CWFA DROP TO
ARND -2 AND CAPES JUMP TO NEAR 1000 J/KG OVER FAR SE GA...AND THIS
INSTABILITY WILL SPREAD NWD WITH THE WMFNT. WITH DEEP MOISTURE
STILL AVAILABLE AND A FEW LOW AND MID LVL LOW PRES WAVES DUE TO
MOVE THROUGH ALONG WITH THE MAIN SFC FNTL BNDRY...WILL KEEP LIKELY
TO CATEGORICAL POPS GOING THROUGH THE NIGHTTIME HOURS. THE BEST
CHANCES FOR TSTMS WILL BE THE SRN HALF OF THE CWFA...AND HAVE
MAINTAINED SEVERE WORDING FOR THE COUNTIES INCLUDED IN SVR TSTM
WATCH 74. THE MAIN HAZARD WILL BE DAMAGING WINDS...BUT ALONG THE
WMFNT THERE IS THE POTENTIAL FOR ISOLD TORNADO SPINUPS.
THE OTHER CONCERN TNGT IS FOR FOG FOR FAR INLAND AREAS AND FAR NRN
PORTIONS OF THE CWFA WHICH WILL REMAIN WITHIN THE HIGH PRES WEDGE.
LOW STRATUS/PATCHY FOG WILL PERSIST FOR LOCALIZED AREAS SUBJECT TO
N-NW WINDS AS LLVL MOISTURE WILL BE DEEP AND A MODEST INVERSION
WILL SET UP. S OF THE BNDRY...UNIFORM SW WINDS AT THE SFC AND
ALOFT WILL NOT PROMOTE FOG DEVELOPMENT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE SFC CDFNT WILL REACH THE FAR WRN EDGES OF THE CWFA BY DAYBREAK
SAT MRNG AND PROGRESS THROUGH THE CWFA DURING THE DAY ON SAT.
ANOTHER WAVE OF SFC LOW PRES MAY DEVELOP IN THE MRNG ALONG THE
FRONT BEFORE IT EXITS...SO WILL KEEP CHC POPS GOING EARLY IN THE
MRNG THEN DROP TO SLGT CHC BY MIDDAY. THE FRONT WILL PUSH OFFSHORE
BY EARLY AFTN...SO HAVE NO POPS FOR THE AFTN HRS TMRW. AM ALSO
KEEPING ALL TSTM CHCS WELL OFFSHORE NEAR THE GULF STREAM AS ANY
INSTABILITY WILL BE LIMITED TO OVER THE ATLC. THERE IS A DECENT
CHC THAT SKIES WILL CLEAR OUT ENOUGH IN THE AFTN TO ALLOW FOR SOME
SUNSHINE AND THE WEDGE WILL HAVE DISSIPATED SO MAX TEMPS WILL RISE
TO THE LOW-MID 70S FOR THE ENTIRE CHS CWFA.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL MOVE IN BEHIND THE FRONT SATURDAY NIGHT. A WEAK
SURFACE TROUGH WILL SHIFT THROUGH ON SUNDAY BUT NOTHING MORE THAN
AN INCREASE IN LOW AND MID CLOUDS IS EXPECTED. A WARMING TREND
SUN THROUGH TUE WITH TEMPS PUSHING INTO THE 70S BY TUE WITH STRONG
WARM ADVECTION. A MAJOR SHIFT IN THE UPPER PATTERN IS ON THE
HORIZON FOR MID WEEK. BROAD...DEEP 500 MB TROUGH WILL DEVELOP OVER
THE EASTERN TWO THIRDS OF THE COUNTRY BY TUE NIGHT AND CONTINUE
INTO THU. A PROGRESSIVE COLD FRONT WILL MOVE THROUGH THE AREA TUE
AND TUE NIGHT...BRINGING SCATTERED SHOWERS AND PERHAPS A
THUNDERSTORM. MUCH BELOW NORMAL TEMPERATURES ARE IN THE FORECAST
TUE NIGHT THROUGH THU NIGHT WITH LOWS DROPPING BELOW FREEZING WED
AND THU NIGHTS WITH HIGHS ONLY IN THE 50S. A SEMI-ZONAL FLOW
RETURNS BY LATE WEEK THUS A WARMING TREND IS EXPECTED GOING INTO
NEXT WEEKEND.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
CONVOLUTED TAF FORECAST FOR NEXT 24 HOURS MAINLY DUE TO A WEDGE OF
HIGH PRESSURE THAT REMAINS ENTRENCHED THIS AFTERNOON. INLAND SC
AREAS WILL LIKELY REMAIN IN THIS WEDGE THROUGH TONIGHT BEFORE A
COLD FRONT MOVES THROUGH ON SATURDAY. HOWEVER SOME NW MOVEMENT OF
THE FRONT RIGHT ALONG THE GA/SC COAST THIS EVENING IS EXPECTED.
THERE IS A CHANCE THAT BOTH CHS AND SAV COULD ENTER THE WARM
SECTOR DURING THE EVENING OR OVERNIGHT HOURS...BUT THIS IS NOT
LIKELY...THUS WE DECIDED TO KEEP WINDS RELATIVELY LIGHT AND
VARIABLE THROUGH THE OVERNIGHT AT BOTH SITES. ISENTROPIC ASCENT
WILL CONTINUE TO KEEP CEILINGS LOW THROUGH THE OVERNIGHT HOURS.
VSBYS HAVE RECOVERED A BIT DURING THE DAY TODAY AS PRECIPITATION
TAPERED OFF. HOWEVER ANOTHER DROP IN VSBY AT LEAST TO LOW-END MVFR
IS EXPECTED DURING THE NEXT TWO HOURS WITH ANOTHER ROUND OF
SHOWERS MOVING IN. ASSUMING THE WARM ADVECTION DOES NOT PUSH
THROUGH EITHER TERMINAL TONIGHT...VSBYS SHOULD REMAIN RESTRICTED
THROUGH THE NIGHT AS A STRONG LOW-LEVEL INVERSION KEEPS MOISTURE
IN THE BOUNDARY LAYER.
TOKEN LLWS REMAINS IN THE TAFS FOR A COMBINATION OF SPEED AND
DIRECTIONAL SHEAR THIS AFTERNOON WITH A LOW-LEVEL JET. CONDITIONS
ARE EXPECTED TO IMPROVE DURING THE DAY SATURDAY...ALTHOUGH THE
LATEST MODEL PACKAGE IS A LITTLE SLOWER MOVING LOW-LEVEL MOISTURE
OUT OF THE AREA DURING THE MORNING. WE ARE TAKING A BIT MORE
AGGRESSIVE APPROACH AND REMOVING VSBY/CIG RESTRICTIONS BY 14Z.
EXTENDED AVIATION OUTLOOK...BRIEF MVFR CONDITIONS POSSIBLE TUE OR
TUE NIGHT WITH A COLD FRONT.
&&
.MARINE...
CONDITIONS WILL BE ON AN IMPROVING TREND TNGT THROUGH TMRW...
ALTHOUGH ISOLD CONVECTION IS POSSIBLE TNGT THAT MAY CAUSE WINDS IN
EXCESS OF 34 KT AND POSSIBLE WATERSPOUTS. LOW PRES OFF THE NC
COAST WILL PRES FURTHER E INTO THE ATLC TNGT WHILE A WMFNT LIFTS
NE THROUGH THE WATERS. THIS WILL BE FOLLOWED BY A CDFNT FOR LATE
SAT...BUT NO DISTINCTIVE PRES GRADIENTS NOR PROLONGED SURGES WILL
BE AVAILABLE TO ALLOW CONDS TO RISE TO SCA LEVELS THROUGH SAT EVE.
THERE IS A STRONG POSSIBILITY OF FOG OVER THE NEARSHORE WATERS
LATE TNGT INTO THROUGH TMRW MRNG WITH THE WARM AIR OVER THE COOLER
SHELF WATERS BUT AM NOT EXPECTING DENSE FOG TO DEVELOP ATTM.
EXTENDED MARINE...RELATIVELY BENIGN CONDITIONS EXPECTED OVER THE
WATERS SAT NIGHT THROUGH MON NIGHT WITH HIGH PRES BUILDING IN. A
SOUTHERLY JET WILL DEVELOP ON TUE AHEAD OF AN APPROACHING COLD
FRONT. MIXING PROFILES SHOULD NOT BE CONDUCIVE TO SIGNIFICANT MIX-
DOWN OF THE STRONG WINDS...HOWEVER ENOUGH INCREASE IN SPEEDS OVER
THE WARMER OFFSHORE GEORGIA WATERS COULD EVENTUALLY REQUIRE A
SMALL CRAFT FOR SEAS. COLD ADVECTION BEHIND THE FRONT MAY
OCCASIONALLY SURGE ABOVE 25 KT WED THROUGH WED NIGHT...BUT THE
MAIN HAZARD WILL LIKELY BE BUILDING SEAS BEYOND 20 NM FROM SHORE.
ADVISORIES WILL PROBABLY BE REQUIRED AT SOME POINT FOR LATE NEXT
WEEK.
&&
.HYDROLOGY...
WITH WIDESPREAD LIGHT TO MODERATE RAIN EXPECTED ACROSS SE GA
TONIGHT INTO EARLY SATURDAY...A FEW OF OUR RIVERS MAY RISE TO
NEAR FLOOD STAGE OVER THE WEEKEND. THIS INCLUDES THE OGEECHEE...
OHOOPEE AND CANOOCHEE.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EST THIS EVENING FOR
GAZ116>119-137>141.
SC...NONE.
MARINE...NONE.
&&
JRL/JPCHazardous weather outlook, Feb 22, 12:49 PM EST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1249 PM EST FRI FEB 22 2008 GAZ087-088-SCZ040-042>045-049-050-231000- JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- BERKELEY-COASTAL COLLETON-CHARLESTON- 1249 PM EST FRI FEB 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-374-231000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1249 PM EST FRI FEB 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ116>119-137>141-231000- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- 1249 PM EST FRI FEB 22 2008 ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ099>101-114-115-SCZ047-048-051-231000- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND JASPER-BEAUFORT- COASTAL JASPER- 1249 PM EST FRI FEB 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG OR SEVERE THUNDERSTORMS...A FRONTAL BOUNDARY WILL LIFT SLOWLY NORTH ACROSS SOUTHEAST GEORGIA TO NEAR THE SAVANNAH RIVER OR EXTREME SOUTHERN SOUTH CAROLINA BY NIGHTFALL. IN WAKE OF THE FRONT...A WARM...HUMID AND SLIGHTLY UNSTABLE AIRMASS WILL RESULT. WAVES OF LOW PRESSURE WILL THEN DEVELOP AND MOVE ALONG THE FRONTAL BOUNDARY LATE TODAY INTO TONIGHT...AS ENERGY IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE MOVES ACROSS THE REGION. THE RESULT WILL BE FOR SOME STRONG OR POSSIBLY SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY TONIGHT. THE MAIN WEATHER HAZARD WILL BE STRONG AND POSSIBLY DAMAGING WINDS...WITH A SLIGHT CHANCE OF ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT. AMZ352-354-231000- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1249 PM EST FRI FEB 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG OR SEVERE THUNDERSTORMS...A FRONTAL BOUNDARY WILL LIFT SLOWLY NORTH ACROSS SOUTHEAST GEORGIA TO NEAR THE SAVANNAH RIVER OR EXTREME SOUTHERN SOUTH CAROLINA BY NIGHTFALL. IN WAKE OF THE FRONT...A WARM...HUMID AND SLIGHTLY UNSTABLE AIRMASS WILL RESULT. WAVES OF LOW PRESSURE WILL THEN DEVELOP AND MOVE ALONG THE FRONTAL BOUNDARY LATE TODAY INTO TONIGHT...AS ENERGY IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE MOVES ACROSS THE REGION. THE RESULT WILL BE FOR SOME STRONG OR POSSIBLY SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY TONIGHT. THE MAIN WEATHER HAZARD WILL BE STRONG AND POSSIBLY DAMAGING WINDS...WITH A SLIGHT CHANCE OF ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:52 PM EST | River Flood Warning | CHS | Tattnall | 23 days |
| Feb 22, 5:26 PM EST | Areal Flood Advisory | CHS | Bulloch, Evans, Tattnall | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.